Alert archive / North Dakota / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 80, NWS Grand Forks, ND

July 19, 2012Grand Forks County, Steele County, Traill County, North Dakota

NWS Grand Forks, ND issued this severe thunderstorm warning at Jul 19, 2012, 6:23 PM CDT for Grand Forks County, Steele County, Traill County, North Dakota. It was in force for 52 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 19, 2012, 6:23 PM CDT (23:23 UTC)
Expired
Jul 19, 2012, 7:15 PM CDT
In force
52 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Grand Forks County, ND, Steele County, ND, Traill County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 23 km from the middle of the area, began a volume at 23:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 19, 6:25 PM CDTTSTM WND GST 902 W Holmes, NDLARGE 18 INCH DIAMETER TREES WERE SNAPPED IN WEST CENTRAL UNION TOWNSHIP... LEAVING 3 TO 4 FOOT STUMPS. ONE 85 FT TALL TREE FELL TOWARDS THE WEST AND TOOK DOWN THE SET OF POWER LINES WHICH WERE 50 FT AWAY. LIGHTNING ALSO STARTED FIRES AMONG THE DRY GRASSES AND
Jul 19, 6:30 PM CDTTSTM WND DMG2 Ne Hatton, NDTREE DAMAGE. BRANCHES DOWN TAKING POWER LINES DOWN WITH THEM.
Jul 19, 6:35 PM CDTHAIL 17 Sw Reynolds, NDMOSTLY 1/4 TO 3/8 INCH DIAMETER HAIL
Jul 19, 6:50 PM CDTHAIL 0.75Reynolds, ND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 19, 3:48 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 11.4 hours before the alert went out and 291 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2012-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1864 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2012-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 129 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1864 J/kg
Mixed-layer CIN
-264 J/kg
Mixed-layer LCL
1973 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
129 m²/s²
0-3 km storm-relative helicity
114 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

539 
WUUS53 KFGF 192323
SVRFGF
NDC035-091-097-200015-
/O.NEW.KFGF.SV.W.0080.120719T2323Z-120720T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
623 PM CDT THU JUL 19 2012

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN GRAND FORKS COUNTY IN NORTHEAST NORTH DAKOTA...
  NORTHEASTERN STEELE COUNTY IN SOUTHEAST NORTH DAKOTA...
  TRAILL COUNTY IN SOUTHEAST NORTH DAKOTA...

* UNTIL 715 PM CDT

* AT 622 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS LOCATED 3 MILES
  SOUTHWEST OF HOLMES...OR 20 MILES SOUTHWEST OF GRAND FORKS...MOVING
  TO THE SOUTHEAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  PORTLAND AND MAYVILLE AROUND 630 PM CDT.
  REYNOLDS AROUND 640 PM CDT.
  BUXTON AROUND 645 PM CDT.
  CUMMINGS AROUND 650 PM CDT.

THEREAFTER SOME OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM
INCLUDE HILLSBORO AND CALEDONIA.

FOR MOTORISTS ON INTERSTATE 29...THE SEVERE THUNDERSTORM WILL BE
BETWEEN...MILE MARKER 121 AROUND 640 PM CDT...AND MILE MARKER 115
AROUND 645 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.

&&

LAT...LON 4780 9746 4766 9689 4764 9689 4761 9687
      4753 9686 4753 9687 4752 9686 4743 9685
      4741 9686 4741 9685 4729 9684 4758 9772
TIME...MOT...LOC 2323Z 299DEG 32KT 4769 9733
WIND...HAIL 60MPH 1.00IN

$$

DTR
3 follow-up statements
560 
WWUS53 KFGF 192342
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
642 PM CDT THU JUL 19 2012

NDC035-091-097-200015-
/O.CON.KFGF.SV.W.0080.000000T0000Z-120720T0015Z/
GRAND FORKS ND-STEELE ND-TRAILL ND-
642 PM CDT THU JUL 19 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
GRAND FORKS COUNTY IN NORTHEAST NORTH DAKOTA...AND TRAILL AND
NORTHEASTERN STEELE COUNTIES IN SOUTHEAST NORTH DAKOTA UNTIL 715 PM
CDT...

AT 641 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THE STORM WAS LOCATED 3 MILES
NORTHWEST OF BUXTON...OR 21 MILES SOUTH OF GRAND FORKS...MOVING TO
THE SOUTHEAST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  CUMMINGS AROUND 650 PM CDT.
  HILLSBORO AROUND 700 PM CDT.
  CALEDONIA AROUND 710 PM CDT.

FOR MOTORISTS ON INTERSTATE 29...THE SEVERE THUNDERSTORM WILL BE
BETWEEN...MILE MARKER 121 AROUND 645 PM CDT...AND MILE MARKER 115
AROUND 650 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.

&&

LAT...LON 4780 9746 4766 9689 4764 9689 4761 9687
      4753 9686 4753 9687 4752 9686 4743 9685
      4741 9686 4741 9685 4729 9684 4758 9772
TIME...MOT...LOC 2342Z 299DEG 30KT 4761 9714
WIND...HAIL 60MPH 1.00IN

$$

DTR
229 
WWUS53 KFGF 200002
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
702 PM CDT THU JUL 19 2012

NDC035-091-097-200015-
/O.CON.KFGF.SV.W.0080.000000T0000Z-120720T0015Z/
GRAND FORKS ND-STEELE ND-TRAILL ND-
702 PM CDT THU JUL 19 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
GRAND FORKS COUNTY IN NORTHEAST NORTH DAKOTA...AND TRAILL AND
NORTHEASTERN STEELE COUNTIES IN SOUTHEAST NORTH DAKOTA UNTIL 715 PM
CDT...

AT 659 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THE STORM WAS LOCATED 3 MILES
WEST OF CUMMINGS...OR 28 MILES SOUTH OF GRAND FORKS...MOVING TO THE
SOUTHEAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  HILLSBORO AND CALEDONIA AROUND 715 PM CDT.

FOR MOTORISTS ON INTERSTATE 29...THE SEVERE THUNDERSTORM WILL BE
BETWEEN...MILE MARKER 114 AROUND 700 PM CDT...AND MILE MARKER 106
AROUND 710 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.

&&

LAT...LON 4780 9746 4766 9689 4764 9689 4761 9687
      4753 9686 4753 9687 4752 9686 4743 9685
      4741 9686 4741 9685 4729 9684 4758 9772
TIME...MOT...LOC 0002Z 312DEG 27KT 4750 9712
WIND...HAIL 60MPH 1.75IN

$$

DTR
475 
WWUS53 KFGF 200015
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
715 PM CDT THU JUL 19 2012

NDC035-091-097-200024-
/O.EXP.KFGF.SV.W.0080.000000T0000Z-120720T0015Z/
GRAND FORKS ND-STEELE ND-TRAILL ND-
715 PM CDT THU JUL 19 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GRAND FORKS
COUNTY IN NORTHEAST NORTH DAKOTA...AND TRAILL AND NORTHEASTERN STEELE
COUNTIES IN SOUTHEAST NORTH DAKOTA WILL EXPIRE AT 715 PM CDT...

AT 714 PM CDT...THE THUNDERSTORM WAS OVER HILLSBORO. 
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 4780 9746 4766 9689 4764 9689 4761 9687
      4753 9686 4753 9687 4752 9686 4743 9685
      4741 9686 4741 9685 4729 9684 4758 9772
TIME...MOT...LOC 0014Z 312DEG 27KT 4744 9702

$$

DTR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 2:37 PM CDT, 3 hours 46 minutes earlier.

Area forecast discussion, Jul 19, 2:37 PM CDT, 3 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
237 PM CDT THU JUL 19 2012

.SHORT TERM...
ISSUE FIRST UP IS SEVERE POTENTIAL LATE THIS AFTN/EVE. SEE LATEST
SWOMCD. ELEVATED TSTMS WHICH MOVED FROM THE TURTLE MOUNTAINS IN
TOWARD DEVILS LAKE PUSHED AN OUTFLOW BOUNDARY SOUTH PAST HARVEY
AND WAS NEAR NEW ROCKFORD-CARRINGTON-DENHOFF AT 19Z. WEAK WIND
SHIFT ALSO NOTED A BIT EAST TOARD MICHIGAN ND ON RADAR...BUT THAT
HAS SINCE FELL APART AND DVL AWOS WINDS HAVE TURNED BACK
SOUTHERLY. NEW STORMS FIRING ON OUTFLOW IN THE WEST OF CARRINGTON
BUT SO FAR HAVENT DONT TOO MUCH. SPC NOTES AREA FROM CARRINGTON
SOUTH-SOUTHEAST TO JAMESTOWN TO ABERDEEN IN AREA OF MID 90S TEMPS
AND DEW PTS IN THE LOW TO MID 70S FOR CAPES IN THE 4-6000 FT
RANGE. SWOMCD FROM SPC HIGHLIGHTS THIS AREA FOR PSBL MCS FORMATION
IN THE NEXT FEW HOURS AS SPC MESO ANALYSIS SHOWS CIN IS PRETTY
MUCH GONE THERE. FARTHER NORTH A BIT CLOSER TO SOME UPPER DYNAMICS
IN CANADA AREA STORMS RE-FORMING OFF THE TURTLE MOUNTAINS AND
MOVING EAST THROUGH ROLETTE TO WEST OF LANDGON. WILL NEED TO WATCH
THESE STORMS AS WELL AS SPC MESO ANALYSIS SHOWS THIS AREA ON
SOUTHERN EDGE OF A SECOND 6000 J/KG CAPE ARAE IN SOUTH CENTRAL
MANITOBA NEAR PILOT MOUND.

WILL SEE WHAT HAPPENS BEFORE ZONE/GRIDD ISSUANCE ON WHERE TO
INCLUDE SEVERE WORDING AND ON POPS...RIGHT NOW HAVE 30-40S IN ERN
ND. MEAN FLOW VECTORS WOULD HAVE ANY ORGANIZED MCS MOVING
SOUTHEAST.

POTENTIAL FOR CONVECTION TO CONTINUE IN SOME FASHION THROUGH THE
NIGHT BEFORE EXITING FRIDAY MORNING AS HIGH PRESSURE NOSES DOWN
FROM THE NORTHWEST. THIS HIGH SHOULD BRING DRIER AND LESS HUMID
AIR FRI AFTN INTO SATURDAY....BUT FAR SOUTHERN FCST AREA MAY HANG
ON TO LOW THREAT FOR THUNDER THRU FRI NIGHT.

NEXT SHORT WAVE DUE LATE SAT NIGHT INTO SUNDAY MORNING SO DID HAVE
SOME LOW POPS FOR THIS PERIOD.

.LONG TERM... /SUN NIGHT THROUGH THU/
AN UPPER WAVE COUPLED WITH INVERTED TROUGH WILL MOVE ACROSS THE
NORTHERN TIER MID NEXT WEEK...BRINGING AN INCREASED CHANCE FOR RAIN
SHOWERS AND THUNDERSTORMS TO THE AREA. CURRENT MODEL RUNS SUGGEST
BEST UPPER SUPPORT WILL BE MAINLY ACROSS SOUTHERN CANADA...WITH THE
GFS SHOWING THE UPPER LOW FURTHER SOUTH THAN THE ECMWF. AS
USUAL...WILL HAVE TIMING DIFFERENCES BUT AT LEAST FOR THE NORTH SOME
WELL NEEDED SHOWERS COULD PROVIDE SOME RELIEF TO THE DRY CONDITIONS.

&&

.AVIATION...
EXPECT SOME TSTM DEVELOPMENT LATE THIS AFTERNOON AND EVENING AS ATMS
BECOMES MORE DESTABILIZED WITH FULL SUNSHINE OVER MUCH OF THE AREA.
BEST CHANCE FOR TSTM ACTIVITY APPEARS TO BE ALONG AND NORTH OF THE
HWY 2 CORRIDOR...IMPACTING TVF...GFK...AND DVL. HOW OR IF AN MCS
DEVELOPS NORTHWEST OF JAMESTOWN LATER THIS AFTN/EVE...THIS MAY IMPACT FARGO
AS WELL.

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...NONE.
MN...NONE.
&&

RIDDLE/SPEICHER
Hazardous weather outlook, Jul 19, 6:41 AM CDT, 11 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
641 AM CDT THU JUL 19 2012

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-201145-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS-
GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND-
WESTERN WALSH-
641 AM CDT THU JUL 19 2012

...SLIGHT RISK OF SEVERE STORMS THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE POSSIBLE THIS EVENING AHEAD OF AN APPROACHING
AREA OF LOW PRESSURE. A FEW OF THESE STORMS COULD BECOME SEVERE
WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREAT. THE FAVORED
LOCATION AT THIS TIME LOOKS TO BE ALONG AND NORTH OF HIGHWAY 2
AFTER 7PM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

CHANCES FOR THUNDERSTORMS WILL CONTINUE THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Special weather statement, Jul 19, 2:26 PM CDT, 3 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
226 PM CDT THU JUL 19 2012

NDZ006-007-015-192030-
CAVALIER ND-RAMSEY ND-TOWNER ND-
226 PM CDT THU JUL 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL TOWNER...NORTHERN RAMSEY
AND SOUTHWESTERN CAVALIER COUNTIES UNTIL 330 PM CDT...

AT 225 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
THUNDERSTORM 18 MILES NORTH OF CANDO...OR 37 MILES WEST OF LANGDON...
MOVING TO THE EAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THE STORM.

THE STORM WILL BE NEAR...
EGELAND AROUND 235 PM CDT.
NEWVILLE...CLYDE AND CALIO AROUND 245 PM CDT.
MUNICH AROUND 255 PM CDT.
ALSEN AROUND 305 PM CDT.

BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.

LAT...LON 4877 9840 4846 9847 4860 9936 4886 9928
TIME...MOT...LOC 1926Z 281DEG 29KT 4875 9917

SPEICHER
Special weather statement, Jul 19, 5:25 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
525 PM CDT THU JUL 19 2012

MNZ001-NDZ016-026-027-192330-
EASTERN WALSH COUNTY ND-GRAND FORKS ND-NELSON ND-WEST POLK MN-
525 PM CDT THU JUL 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHERN WALSH...WESTERN
POLK...EASTERN NELSON AND GRAND FORKS COUNTIES UNTIL 630 PM CDT...

AT 522 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
CLUSTER OF THUNDERSTORMS 19 MILES EAST OF LAKOTA...OR 33 MILES
SOUTHWEST OF GRAFTON...MOVING TO THE SOUTHEAST AT 35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THE STORM.

THE STORM WILL BE NEAR...
NIAGARA AROUND 535 PM CDT.
ORR AND INKSTER AROUND 540 PM CDT.
MCCANNA AROUND 545 PM CDT.
LARIMORE AND GILBY AROUND 555 PM CDT
GRAND FORKS AND EAST GRAND FORKS AROUND 620 PM CDT.

BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.

LAT...LON 4796 9678 4768 9704 4797 9817 4822 9781
TIME...MOT...LOC 2225Z 298DEG 30KT 4809 9791

DTR
Local storm report, Jul 19, 6:10 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
610 PM CDT THU JUL 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             4 NNW ARVILLA           47.97N 97.53W
07/19/2012  E1.75 INCH       GRAND FORKS        ND   PUBLIC

&&

MEWENS
Local storm report, Jul 19, 6:17 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
617 PM CDT THU JUL 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     TSTM WND GST     1 N ARVILLA             47.93N 97.49W
07/19/2012  E60 MPH          GRAND FORKS        ND   911 CALL CENTER

            WINDS ESTIMATED NEAR TURTLE RIVER STATE PARK.

&&

GGUST

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 2:26 PM CDTSpecial Weather StatementFGFCavalier, Towner64 min
Jul 19, 3:49 PM CDTSevere Thunderstorm WarningFGFNelson, Ramsey, Walsh27 min
Jul 19, 5:25 PM CDTSpecial Weather StatementFGFGrand Forks65 min
Jul 19, 5:43 PM CDTSevere Thunderstorm WarningFGFGrand Forks62 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.